# SDR 2006UALA02178

- Difficulty date: November 11, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 19,794 hours, 7,873 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 10 IN X 10 IN PUNCTURE TO RT UPPER LEADING EDGE OF BODY FAIRING PANEL 192AB. UNDERLYING STRINGER BROKEN FROM ADJACENT ATTACH POINT.  PANEL 192AB REMOVED, ROUTED AND REPAIRED IN SHOP.  FOUND ATTACH BRACKET AT FORWARD LOWER END CRACKED AND BENT AT PANEL 192AT WHERE IT MEETS PANEL 192AB.  STOP DRILLED CRACK; STRAIGHTEN BRACKET, MANUFACTURED ANGLE, AND DOUBLER.  COMPLETED INSTALLING DOUBLER AND ANGLE.
